# SDR AALA20150124009

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 95,274 hours, 15,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE EMER LIGHTS FROM 32AB - 41AB ARE INOPERATIVE.  R & R BATTERY AT M738 IAW AM 33-51-05.  SYS CHECKED NORMAL.
